# SDR SWAA2025110624950

- Difficulty date: October 16, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 70,349 hours, 41,925 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT.   REPLACED THE FLOOR PANEL 140CF IN THE AFT CARGO COMPARTMEN IAW SRM 51-10-02 ITEM 9 AND DWG 453A2610, SHEET 9, REV E.
